MathSciNet Relay Station
MathSciNet bibliographic data
MR204931 (34 #4766) 41.44
Ullman, J. L. A class of weight functions for which Tchebycheff quadrature is possible. Bull. Amer. Math. Soc. 72 1966 1073–1075.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement